# SDR UIEA2012051400232

- Difficulty date: April 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 32,272 hours, 9,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 438
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE LOWER REVEAL PANEL OF R1 ENTRY DOOR SURROUNDING STRUCTURE(REPAIR IAW EI NR T2012A53B-751 REV 00)
